Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

anfan4
New User

Reged: 01/08/11
Posts: 1
Loc: texas
isentress and truvada
      01/08/11 01:10 PM

im been on isentress and truvada for month and half and notice increased in blood pressure and any else had this problem. Will isentress cause this problem.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* isentress and truvada anfan4 01/08/11 01:10 PM
. * Re: isentress and truvada JJDF   03/09/11 01:13 AM
. * Re: isentress and truvada Bbi   01/27/11 06:24 PM
. * Re: isentress and truvada greg31   02/25/11 03:42 PM

What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, gigi, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4523

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3